MathSciNet Relay Station
MathSciNet bibliographic data
MR1257581 (95a:65047) 65D30
Verlinden, P.; Cools, R. Proof of a conjectured asymptotic expansion for the approximation of surface integrals. Math. Comp. 63 (1994), no. 208, 717–725.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement